PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Modules which are invariant under idempotents of their envelopes

Volume 143 / 2016

Le Van Thuyet, Phan Dan, Truong Cong Quynh Colloquium Mathematicum 143 (2016), 237-250 MSC: Primary 16D50; Secondary 16D80, 16W20. DOI: 10.4064/cm6496-1-2016 Published online: 14 January 2016


We study the class of modules which are invariant under idempotents of their envelopes. We say that a module $M$ is $\mathcal{X}$-idempotent-invariant if there exists an $\mathcal{X}$-envelope $u : M \rightarrow X$ such that for any idempotent $g\in \operatorname{End}(X)$ there exists an endomorphism $f : M \rightarrow M$ such that $uf = gu$. The properties of this class of modules are discussed. We prove that $M$ is $\mathcal{X}$-idempotent-invariant if and only if for every decomposition $X=\bigoplus_{i\in I}X_i$, we have $M=\bigoplus_{i\in I} (u^{-1}(X_i)\cap M)$. Moreover, some generalizations of $\mathcal{X}$-idempotent-invariant modules are considered.


  • Le Van ThuyetDepartment of Mathematics
    Hue University
    3 Le Loi
    Hue, Vietnam
  • Phan DanBanking University of Ho Chi Minh City
    39 Ham Nghi
    Ho Chi Minh City, Vietnam
  • Truong Cong QuynhDepartment of Mathematics
    Danang University
    459 Ton Duc Thang
    DaNang, Vietnam

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image